MathSciNet Relay Station
MathSciNet bibliographic data
MR1981706 34C05 (92D30)
Gumel, A. B.; Moghadas, S. M. A qualitative study of a vaccination model with non-linear incidence. Appl. Math. Comput. 143 (2003), no. 2-3, 409–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement